# SDR 2001F00317

- Difficulty date: July 5, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N44911
- Make and model: Doug C54B-DC
- Aircraft serial: 10461
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Worn
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND TIRE OUT OF LIMITS.  (M)
